# SDR C2XA00IA307

- Difficulty date: September 18, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CVG - FLT 4275 - DURING TAKEOFF, THE CREW REPORTED A LAVATORY SMOKE INDICATION ACCOMPANIED BY THE ODOR OF SMOKE.  THE CREW PERFORMED AN AIR RETURN AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED APU AND ENGINE RUN-UPS, OPERATIONAL CHECKS OF BLEED AIR AND AIRCONDITIONING SYSTEMS AND OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTOR (REF EMB145 AMM 26-14-00).  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
